# SDR CALA2017092503334

- Difficulty date: September 25, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 74,284 hours, 28,760 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning Message
- Condition: False Activation
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FWD LT MESSAGE DISPLAYED WHILE PERFORMING EMERGENCY LIGHT OPS CHECK IAW AMM 33-51-00-710-001-A.   ACCOMPLISHED EMERGENCY LIGHTS TEST. NO FAULTS NOTED
